# SDR ASAA9710073

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, CRACKS WERE FOUND IN THE FUSELAGE SKIN AT THE EXHAUST DUCT FOR THE E/E COOLING.  REPAIRED PER EA 5330-01299 AND BOEING SB 737-53-1117 REV 1.  (M)
